MAUDE Adverse Event Report: VOLCANO CORPORATION VERRATA PLUS PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION VERRATA PLUS PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 10185P
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a verrata pressure guidewire was used in a diagnostic coronary procedure.During use, measurement drift was experienced outside the acceptable parameters.A new device was used to complete the procedure with no patient injury reported.This product problem is being submitted due to measurement drift.There is a potential for harm if the malfunction were to recur.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: no information available.Blocks b6 & b7: no information available.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is germany.Blocks h3 & h6: the verrata wire was not returned for evaluation, thus no returned product investigation was performed.Blocks h7 & h9: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
VERRATA PLUS PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse kharodawala
3721 valley centre drive #500
san diego, CA 92130
858720-4063
MDR Report Key20314743
Report Number3008363989-2024-00056
Device Sequence Number15356821
Product Code DQX
UDI-Device Identifier00845225002879
UDI-Public(01)00845225002879(11)240421(17)270421(10)0303168779
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10185P
Device Catalogue Number10185P
Device Lot Number0303168779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date09/26/2024
Date Device Manufactured04/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER, MFG AND SIZE UNK; INTRODUCER SHEATH, MFG AND SIZE UNK; PHILIPS: INTRASIGHT MOBILE CONSOLE
Patient SexUnknown